# SDR 98FDEA00723

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Part number: 512776
- Condition: Sounded
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-291 FIRE WARN BELL SOUND AT ROTATION.  NO LIGHTS.  SYS AFT LAND WAS NORM.  BELL SOUND UNTIL BELL CUTOUT SWITCH WAS PUSH.  INSPECTION APU ENG AND CARGO.  ALL OK TEST APU, ENGINES AND CARGO SMOKE SYS.  REMOVED AND REPLACED AURAL WARNING BOX PER MM.  FIRE SYS TEST OK.
